# SDR 07FDEA02574

- Difficulty date: July 23, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 19,631 hours, 10,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE 4.5 SQ INCH AREAS OF CORROSION EXIST AT MDCC SEAT TRACK R-3 BETWEEN FRAMES 40 THRU 45 REF 53-10-16-06 ZONE 200 IAW A300-600 AMM.  BLENDED CORROSION IAW A300-600 SRM 51-74-10.  CHECKED LIMIT IAW A300-600 SRM 53-10-16, FOUND TO BE OUT OF LIMIT.  FAB`D SEAT TRACK IAW DRAWING NR A53832020.  REPROTECTED SEAT   TRACK IAW A300-600 SRM'S 51-21-10 AND 51-75-10.  INSTALLED SEAT TRACK IAW A300-600 SRM 51-40-21.
